Top
10
Doctor insights on: Remedies For Seeing Zigzag Lines

Share
2

2
The last couple days i've had a minor headache. Now i started seeing zigzag lines, in color. What could be wrong?

The last couple days i've had a minor headache. Now i started seeing zigzag lines, in color. What could be wrong?

Zigzag lines: Zigzag lines that last a few minutes often followed by a headache may be due to migraine but anytime you have new symptoms they should be checked out by a doctor to insure they don't indicate something more serious. ...Read more

3

3
Well, the last couple days I've actually relaxed and a minor headache. But today, I started seeing zigzag lines, like prism?

Well, the last couple days I've actually relaxed and a minor headache. But today, I started seeing zigzag lines, like prism?

Fortification lines: This is actually one of the classically described migraine auras, referred to as "fortification spectra." use these visual symptoms as a cue to take your abortive medications, and you may be able to eliminate the headache that follows. ...Read more

5

5
Can you tell me when could one start seeing chemotherapy treatment work?

Can you tell me when could one start seeing chemotherapy treatment work?

In 1 or 2 months: It depends on the type of cancer. Most blood cancers respond fast and show benefit in 3-4 weeks. Some of the solid organ cancers require 6-8 weeks of treatment before the treatment benefit can be ascertained. ...Read more

7

7
Acquired a quad hemotoma 3 weeks ago and not seeing much improvement. What should my course of treatment be going forward? 60 yrs. Old.

Acquired a quad hemotoma 3 weeks ago and not seeing much improvement.  What should my course of treatment be going forward? 60 yrs. Old.

Hematoma: The thigh can hide a large amount of blood and not look very different but remain painful for extended period of time. Please see physician. Especially if hematoma was spontaneous. ...Read more

8

8
What causes a bluish tinge after juvederm injections? I keep seeing people who've had juvederm complain about a bluish tinge to their skin after treatment. What causes that? Is it temporary? .

What causes a bluish tinge after juvederm injections? I keep seeing people who've had juvederm complain about a bluish tinge to their skin after treatment. What causes that? Is it temporary?

.

Tyndall effect: The Tyndall effect, also known as Tyndall scattering, is light scattering by particles in a colloid or particles in a fine suspension. This can happen after injection with hyaluronic acid fillers. ...Read more

See 2 more doctor answers
9

9
I currently see a rhumatist for the treatment of my fibro. would changing to a neurologist be more helpful?

I currently see a rhumatist for the treatment of my fibro. would changing to a neurologist be more helpful?

Second opinion: A second opinion can be a good thing. Your doc is likely doing his/her best but another point of view can be helpful w/out making a definitive change to another doc. Peace and good health. ...Read more